Advances in attractive ellipsoid method for robust control design

V. Azhmyakov, M. Mera, R. Juárez

Resultado de la investigación: Contribución a una revistaArtículo

1 Cita (Scopus)

Resumen

Our contribution is devoted to a further theoretic development of the attractive ellipsoid method (AEM). We consider dynamic models given by nonlinear ordinary differential equations in the presence of bounded disturbances. The resulting robustness analysis of the closed-loop system incorporates the celebrated Clarke invariancy concept (an analytic extension of the celebrated Lyapunov methodology). We finally obtain a new general geometric characterization of the AEM-based approach to the robust systems design. Moreover, we also discuss the corresponding numerical aspects of the proposed theoretical extensions of the method. The theoretic results obtained in this contribution are finally illustrated by a practically oriented computational example.

Idioma originalInglés
Páginas (desde-hasta)1418-1436
Número de páginas19
PublicaciónInternational Journal of Robust and Nonlinear Control
Volumen29
N.º5
DOI
EstadoAceptada/en prensa - 1 ene 2018

Huella dactilar

Robust control
Closed loop systems
Ordinary differential equations
Dynamic models
Systems analysis

Citar esto

Azhmyakov, V. ; Mera, M. ; Juárez, R. / Advances in attractive ellipsoid method for robust control design. En: International Journal of Robust and Nonlinear Control. 2018 ; Vol. 29, N.º 5. pp. 1418-1436.
@article{d0f354ab055743faaef94fa8e9422fc5,
title = "Advances in attractive ellipsoid method for robust control design",
abstract = "Our contribution is devoted to a further theoretic development of the attractive ellipsoid method (AEM). We consider dynamic models given by nonlinear ordinary differential equations in the presence of bounded disturbances. The resulting robustness analysis of the closed-loop system incorporates the celebrated Clarke invariancy concept (an analytic extension of the celebrated Lyapunov methodology). We finally obtain a new general geometric characterization of the AEM-based approach to the robust systems design. Moreover, we also discuss the corresponding numerical aspects of the proposed theoretical extensions of the method. The theoretic results obtained in this contribution are finally illustrated by a practically oriented computational example.",
keywords = "attractive ellipsoid method, nonlinear systems, robust control",
author = "V. Azhmyakov and M. Mera and R. Ju{\'a}rez",
year = "2018",
month = "1",
day = "1",
doi = "10.1002/rnc.4446",
language = "Ingl{\'e}s",
volume = "29",
pages = "1418--1436",
journal = "International Journal of Robust and Nonlinear Control",
issn = "1049-8923",
publisher = "John Wiley and Sons Ltd",
number = "5",

}

Advances in attractive ellipsoid method for robust control design. / Azhmyakov, V.; Mera, M.; Juárez, R.

En: International Journal of Robust and Nonlinear Control, Vol. 29, N.º 5, 01.01.2018, p. 1418-1436.

Resultado de la investigación: Contribución a una revistaArtículo

TY - JOUR

T1 - Advances in attractive ellipsoid method for robust control design

AU - Azhmyakov, V.

AU - Mera, M.

AU - Juárez, R.

PY - 2018/1/1

Y1 - 2018/1/1

N2 - Our contribution is devoted to a further theoretic development of the attractive ellipsoid method (AEM). We consider dynamic models given by nonlinear ordinary differential equations in the presence of bounded disturbances. The resulting robustness analysis of the closed-loop system incorporates the celebrated Clarke invariancy concept (an analytic extension of the celebrated Lyapunov methodology). We finally obtain a new general geometric characterization of the AEM-based approach to the robust systems design. Moreover, we also discuss the corresponding numerical aspects of the proposed theoretical extensions of the method. The theoretic results obtained in this contribution are finally illustrated by a practically oriented computational example.

AB - Our contribution is devoted to a further theoretic development of the attractive ellipsoid method (AEM). We consider dynamic models given by nonlinear ordinary differential equations in the presence of bounded disturbances. The resulting robustness analysis of the closed-loop system incorporates the celebrated Clarke invariancy concept (an analytic extension of the celebrated Lyapunov methodology). We finally obtain a new general geometric characterization of the AEM-based approach to the robust systems design. Moreover, we also discuss the corresponding numerical aspects of the proposed theoretical extensions of the method. The theoretic results obtained in this contribution are finally illustrated by a practically oriented computational example.

KW - attractive ellipsoid method

KW - nonlinear systems

KW - robust control

UR - http://www.scopus.com/inward/record.url?scp=85058839308&partnerID=8YFLogxK

U2 - 10.1002/rnc.4446

DO - 10.1002/rnc.4446

M3 - Artículo

AN - SCOPUS:85058839308

VL - 29

SP - 1418

EP - 1436

JO - International Journal of Robust and Nonlinear Control

JF - International Journal of Robust and Nonlinear Control

SN - 1049-8923

IS - 5

ER -